h-Principle phi-free embeddings in calibrated manifolds


Unal I.

INTERNATIONAL JOURNAL OF MATHEMATICS, vol.26, no.7, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 7
  • Publication Date: 2015
  • Doi Number: 10.1142/s0129167x15500524
  • Title of Journal : INTERNATIONAL JOURNAL OF MATHEMATICS

Abstract

In this paper, we prove that the h-principle holds for phi-free embeddings for coassociative, Cay ley and quaternionic calibrations. As a result, we show that for coassocative calibration *partial derivative, an orientable smooth closed 4-manifold N-4 can be embedded into any G(2)-manifold M-7 as *partial derivative-free if the Euler characteristic of N, chi(N) and the signature of N, tau(N) are equal to zero.